# SDR QXEA0002844

- Difficulty date: September 22, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ONE CRACK COMING FROM THE AFT BUSHED HOLE AT THE 6 O''CLOCK POSITION APPROXIMATELY .5 INCH LONG.  REPAIRED IAW HORIZON AIR EA 4-57-471.
